Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Alicandro - A. Braides - J. Shah

Free-discontinuity problems via functionals involving the $L^1$-norm of the gradient and their approximations.

created on 19 Dec 2002
modified by braidesa on 13 Jan 2017

[BibTeX]

Published Paper

Inserted: 19 dec 2002
Last Updated: 13 jan 2017

Journal: Interfaces Free Bound.
Volume: 1
Pages: 17-37
Year: 1999

Abstract:

http:/www3.oup.co.ukinfreehdbVolume01Issue01010017.sgm. abs.html

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1